# SDR DL75K050610

- Difficulty date: September 23, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 65,899 hours, 34,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N31512
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO THE FUSELAGE SKIN AT FS 520 ABOVE STR 10R.  INSTALLED REPAIR DOUBLER PER ER/A 450613-14.
